# SDR 20000420AP010

- Difficulty date: March 6, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N233TA
- Make and model: Boeing 737-2K5
- Aircraft serial: 22601
- Engine: Pwa JT8D17
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

SAL - FLT TA561 - DURING CLIMB, THE CAPTAIN REPORTED TROUBLE WITH THE ELECTRICAL SYSTEM, F/O SIDE INSTRUMENTS LOST ELECTRICAL POWER, SEVERAL CIRCUIT BREAKER POPPED OUT DUE TO THIS SITUATION THE AIRCRAFT RETURN TO SAL STATION FOR MAINTENANCE.  AFTER AN UNEVENTFUL LANDING MAINTENANCE PERSONNEL PERFORMED TROUBLE SHOOTING PROCEDURES AND FOUND THE AC GENERATOR NR 2 WAS FURNISHING 130 VOLTS.  THE NR 2 GENERATOR WAS REMOVED AND REPLACED ACCORDING TO AMM 24-21-11.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
